# SDR UPS02838812

- Difficulty date: July 17, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 925
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFTER ENG START, WENT DARK, EMERGENCY LIGHTS CAME ON, WENT TO DISARM, THEN DISARM CHECK, DISARM, THEN BACK TO ARM.  LIGHTS CAME BACK ON.  PULLED AND RESET EMERGENCY LIGHTS CONTROL CB AND EMERGENCY LIGHTS CB TO GET THEM TO WORK NORMALLY.  REMOVED, REPLACED AND TESTED EMERGENCY LIGHTS BATTERY PACK IAW MM 33-50-01.
